MathSciNet Relay Station
MathSciNet bibliographic data
MR1409578 (97g:46062) 46H05
Bhatt, S. J.; Dedania, H. V. Uniqueness of the uniform norm and adjoining identity in Banach algebras. Proc. Indian Acad. Sci. Math. Sci. 105 (1995), no. 4, 405–409.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement